Skip to Content

What kind of mental or mood changes can taking Claritin-D cause?

Question is Closed
Report Favorite

Answers (1)

25 Apr 2010

The "D" in Claritin-D, stands for "Decongestant," and refers to the Pseudoephedrine (Sudafed).Sudafed side effects can be thought of as similar to those of caffeine. Like caffeine, it can cause nervousness, dizziness, and trouble sleeping. Occasionally Claritin-D can cause the opposite effect, fatigue.

Hope that helps!

Just FYI: You must be careful using Claritin-D if you have diabetes, heart disease, an overactive thyroid gland, kidney or liver problems, or an enlarged prostate gland.

Read more: http://www.drugs.com/claritin-d.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Griseofulvin - anyone experienced mood changes while taking this?

My 4 year old daughter was on griseofulvin for ring worm on the scalp. within 2 days there were noticeable mental/mood changes in her. she began this ...

1 answer 3 Apr 2012

Is chronic, lifelong insomnia always a symptom of bipolar? Could it be another mental illness?

I've had trouble falling asleep all my life. I take between 1 to 3 hours at least to fall asleep if I even sleep. I've been treated for ...

5 answers 3 Jul 2013

Bipolar Disorder - my Mother n law has BD and she is 83 and has been taking Trileptal for over 5?

... years now and it has seemed that isn't working well now. She gets something on her mind and can't let it go. She is physically fit and ...

1 answer 25 Jan 2014

Bipolar Disorder - What exactly is my recent Dx "Mood disorder with Depressive feature"? .?

... Recently I was told I have Bipolar. I am on Seroquel 200mg, Lamictal 300mg, Prozac 40mg. My PMD has inquired about me changing to Effexor for my ...

1 answer 19 Feb 2014

Can violent mood swings be a result of a misdiagnosis or the wrong medicine?

I know this is long but I'm new here and would really appreciate some feedback and advice. I have had quite an ordeal with mental illness in the ...

2 answers 27 Jan 2016